Alert archive / Idaho / High Wind Warnings in 2010
High Wind Warning 2, NWS Pocatello, ID
NWS Pocatello, ID issued this high wind warning at Sep 4, 2010, 7:57 PM MDT. It took effect at Sep 5, 2010, 10:00 AM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 4, 2010, 7:57 PM MDT (01:57 UTC)
- In effect from
- Sep 5, 2010, 10:00 AM MDT
- Expired
- Sep 5, 2010, 8:00 PM MDT
- In force
- 10 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
725 WWUS75 KPIH 050157 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 757 PM MDT SAT SEP 4 2010 IDZ021-051200- /O.EXP.KPIH.LW.Y.0045.000000T0000Z-100905T0200Z/ /O.UPG.KPIH.WI.Y.0016.100905T1900Z-100906T0200Z/ /O.NEW.KPIH.HW.W.0002.100905T1600Z-100906T0200Z/ LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...POCATELLO...BLACKFOOT...MASSACRE ROCKS 757 PM MDT SAT SEP 4 2010 ...HIGH WIND WARNING IN EFFECT FROM 10 AM TO 8 PM MDT SUNDAY... ...LAKE WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING... THE LAKE WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING. WINDS WILL DIMINISH TONIGHT...BUT WILL BE STRONGER ON SUNDAY. THUS...THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MDT SUNDAY. * WINDS...SOUTHWEST 30 TO 40 MPH WITH GUSTS IN EXCESS OF 50 MPH. * TIMING...10 AM SUNDAY THROUGH 8 PM SUNDAY. * LOCATIONS INCLUDE...POCATELLO...BLACKFOOT...MASSACRE ROCKS * IMPACTS...WIND OF THIS STRENGTH CAN DAMAGE ROOFING AND DOWN POWER LINES. DRIVERS WILL FIND THEIR VEHICLES HARDER TO CONTROL...ESPECIALLY WHEN IN A CROSS WIND. BLOWING DUST CAN REDUCE VISIBILITY SUDDENLY. BOATS CAN CAPSIZE. && $$ IDZ017-019-020-051200- /O.UPG.KPIH.WI.Y.0016.100905T1900Z-100906T0200Z/ /O.NEW.KPIH.HW.W.0002.100905T1600Z-100906T0200Z/ EASTERN MAGIC VALLEY-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... DRIGGS...DUBOIS...ISLAND PARK...ST. ANTHONY...EDIE RANCH... MONIDA PASS...ASHTON HILL...TARGHEE PASS...PINE CREEK PASS... IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON...INL COMPLEX 757 PM MDT SAT SEP 4 2010 ...HIGH WIND WARNING IN EFFECT FROM 10 AM TO 8 PM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MDT SUNDAY. * WINDS...SOUTHWEST WINDS 30 TO 40 MPH WITH GUSTS IN EXCESS OF 50 MPH. * TIMING...10 AM SUNDAY TO 8 PM MDT SUNDAY. * LOCATIONS INCLUDE...IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON...INL COMPLEX...BURLEY...RUPERT...SHOSHONE...CAREY * IMPACTS...WIND OF THIS STRENGTH CAN DAMAGE ROOFING AND DOWN POWER LINES. DRIVERS WILL FIND THEIR VEHICLES HARDER TO CONTROL...ESPECIALLY WHEN IN A CROSS WIND. BLOWING DUST CAN REDUCE VISIBILITY SUDDENLY. BOATS CAN CAPSIZE. && $$ IDZ022-023-025-051200- /O.EXT.KPIH.WI.Y.0016.100905T1600Z-100906T0200Z/ SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- WASATCH MOUNTAINS/IDAHO PORTION- INCLUDING THE CITIES OF...MALAD...OAKLEY...CITY OF ROCKS... CONNOR SUMMIT...SWEETZER SUMMIT...MALAD SUMMIT... LAVA HOT SPRINGS...SODA SPRINGS...MCCAMMON...FISH CREEK SUMMIT... SWAN VALLEY...GRAYS LAKE NWR...MONTPELIER...GEORGETOWN...PARIS... GEORGETOWN SUMMIT 757 PM MDT SAT SEP 4 2010 ...WIND ADVISORY NOW IN EFFECT FROM 10 AM TO 8 PM MDT SUNDAY... THE WIND ADVISORY IS NOW IN EFFECT FROM 10 AM TO 8 PM MDT SUNDAY. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 45 MPH. * TIMING...10 AM TO 8 PM MDT SUNDAY. * LOCATIONS INCLUDE...DRIGGS... SAINT ANTHONY...MALAD CITY...LAVA HOT SPRINGS...SODA SPRINGS...MCCAMMON...MONTPELIER. * IMPACTS...DRIVERS WILL FIND THEIR VEHICLES HARDER TO CONTROL...ESPECIALLY WHEN IN A CROSS WIND. BLOWING DUST CAN REDUCE VISIBILITY SUDDENLY. BOATS CAN CAPSIZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS WIND WILL BE STRONG ENOUGH TO BE A HAZARD TO BOATING AND DRIVING. SECURE SMALL OBJECTS NORMALLY LEFT OUTDOORS. && $$
4 follow-up statements
692 WWUS75 KPIH 051059 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 459 AM MDT SUN SEP 5 2010 IDZ017-019>021-060200- /O.CON.KPIH.HW.W.0002.100905T1600Z-100906T0200Z/ EASTERN MAGIC VALLEY-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... DRIGGS...DUBOIS...ISLAND PARK...ST. ANTHONY...EDIE RANCH... MONIDA PASS...ASHTON HILL...TARGHEE PASS...PINE CREEK PASS... IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON... INL COMPLEX...POCATELLO...BLACKFOOT...MASSACRE ROCKS 459 AM MDT SUN SEP 5 2010 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT THIS EVENING. * WINDS...SOUTHWEST TO WEST NEAR 40 MPH WITH GUSTS IN EXCESS OF 50 MPH. * TIMING...10 AM SUNDAY THROUGH 8 PM SUNDAY. * LOCATIONS INCLUDE...POCATELLO...BLACKFOOT...MASSACRE ROCKS * IMPACTS...WIND OF THIS STRENGTH CAN DAMAGE ROOFING AND DOWN POWER LINES. DRIVERS WILL FIND THEIR VEHICLES HARDER TO CONTROL...ESPECIALLY WHEN IN A CROSS WIND. BLOWING DUST CAN REDUCE VISIBILITY SUDDENLY. BOATS CAN CAPSIZE. && $$ IDZ022-023-025-060200- /O.CON.KPIH.WI.Y.0016.100905T1600Z-100906T0200Z/ SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- WASATCH MOUNTAINS/IDAHO PORTION- INCLUDING THE CITIES OF...MALAD...OAKLEY...CITY OF ROCKS... CONNOR SUMMIT...SWEETZER SUMMIT...MALAD SUMMIT... LAVA HOT SPRINGS...SODA SPRINGS...MCCAMMON...FISH CREEK SUMMIT... SWAN VALLEY...GRAYS LAKE NWR...MONTPELIER...GEORGETOWN...PARIS... GEORGETOWN SUMMIT 459 AM MDT SUN SEP 5 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT THIS EVENING. * WINDS...SOUTHWEST TO WEST 25 TO 35 MPH WITH GUSTS TO 45 MPH. * TIMING...10 AM TO 8 PM MDT SUNDAY. * LOCATIONS INCLUDE...DRIGGS... SAINT ANTHONY...MALAD CITY... LAVAHOT SPRINGS...SODA SPRINGS...MCCAMMON...MONTPELIER. * IMPACTS...DRIVERS WILL FIND THEIR VEHICLES HARDER TO CONTROL...ESPECIALLY WHEN IN A CROSS WIND. BLOWING DUST CAN REDUCE VISIBILITY SUDDENLY. BOATS CAN CAPSIZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS WIND WILL BE STRONG ENOUGH TO BE A HAZARD TO BOATING AND DRIVING. SECURE SMALL OBJECTS NORMALLY LEFT OUTDOORS. && $$
079 WWUS75 KPIH 051735 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 1135 AM MDT SUN SEP 5 2010 IDZ019-020-060145- /O.NEW.KPIH.DS.W.0001.100905T1735Z-100906T0200Z/ /O.CON.KPIH.HW.W.0002.000000T0000Z-100906T0200Z/ UPPER SNAKE HIGHLANDS-UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...DRIGGS...DUBOIS...ISLAND PARK... ST. ANTHONY...EDIE RANCH...MONIDA PASS...ASHTON HILL... TARGHEE PASS...PINE CREEK PASS...IDAHO FALLS...REXBURG...RIGBY... CRATERS OF THE MOON...INL COMPLEX 1135 AM MDT SUN SEP 5 2010 ...DUST STORM WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A DUST STORM WARNING...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. * WINDS...SOUTHWEST TO WEST NEAR 40 MPH WITH GUSTS IN EXCESS OF 50 MPH. * TIMING...10 AM SUNDAY THROUGH 8 PM SUNDAY. * LOCATIONS INCLUDE...IDAHO FALLS...RIGBY...REXBURG...MUD LAKE... INTERSTATE 15 AND HIGHWAY 33. * IMPACTS...VISIBILITIES REDUCED BELOW 1/4 MILE ON INTERSTATE 15 BETWEEN MILE POST 135 AND 155 AND HIGHWAY 33 BETWEEN MUD LAKE AND SAGE JUNCTION. WIND OF THIS STRENGTH CAN DAMAGE ROOFING AND DOWN POWER LINES. DRIVERS WILL FIND THEIR VEHICLES HARDER TO CONTROL...ESPECIALLY WHEN IN A CROSS WIND. BOATS CAN CAPSIZE. A DUST STORM WARNING MEANS SEVERELY LIMITED VISIBILITIES ARE EXPECTED WITH BLOWING DUST. TRAVEL COULD BECOME EXTREMELY DANGEROUS. PERSONS WITH RESPIRATORY PROBLEMS SHOULD MAKE PREPARATIONS TO STAY INDOORS UNTIL THE STORM PASSES. && $$ IDZ017-021-060145- /O.CON.KPIH.HW.W.0002.000000T0000Z-100906T0200Z/ EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... POCATELLO...BLACKFOOT...MASSACRE ROCKS 1135 AM MDT SUN SEP 5 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. * WINDS...SOUTHWEST TO WEST NEAR 40 MPH WITH GUSTS IN EXCESS OF 50 MPH. * TIMING...10 AM SUNDAY THROUGH 8 PM SUNDAY. * LOCATIONS INCLUDE...POCATELLO...BLACKFOOT...MASSACRE ROCKS * IMPACTS...WIND OF THIS STRENGTH CAN DAMAGE ROOFING AND DOWN POWER LINES. DRIVERS WILL FIND THEIR VEHICLES HARDER TO CONTROL...ESPECIALLY WHEN IN A CROSS WIND. BLOWING DUST CAN REDUCE VISIBILITY SUDDENLY. BOATS CAN CAPSIZE. && $$ IDZ022-023-025-060145- /O.CON.KPIH.WI.Y.0016.000000T0000Z-100906T0200Z/ SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- WASATCH MOUNTAINS/IDAHO PORTION- INCLUDING THE CITIES OF...MALAD...OAKLEY...CITY OF ROCKS... CONNOR SUMMIT...SWEETZER SUMMIT...MALAD SUMMIT... LAVA HOT SPRINGS...SODA SPRINGS...MCCAMMON...FISH CREEK SUMMIT... SWAN VALLEY...GRAYS LAKE NWR...MONTPELIER...GEORGETOWN...PARIS... GEORGETOWN SUMMIT 1135 AM MDT SUN SEP 5 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. * WINDS...SOUTHWEST TO WEST 25 TO 35 MPH WITH GUSTS TO 45 MPH. * TIMING...10 AM TO 8 PM MDT SUNDAY. * LOCATIONS INCLUDE...DRIGGS... SAINT ANTHONY...MALAD CITY... LAVAHOT SPRINGS...SODA SPRINGS...MCCAMMON...MONTPELIER. * IMPACTS...DRIVERS WILL FIND THEIR VEHICLES HARDER TO CONTROL...ESPECIALLY WHEN IN A CROSS WIND. BLOWING DUST CAN REDUCE VISIBILITY SUDDENLY. BOATS CAN CAPSIZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS WIND WILL BE STRONG ENOUGH TO BE A HAZARD TO BOATING AND DRIVING. SECURE SMALL OBJECTS NORMALLY LEFT OUTDOORS. && $$
009 WWUS75 KPIH 052049 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 249 PM MDT SUN SEP 5 2010 IDZ020-060500- /O.NEW.KPIH.FR.Y.0005.100906T0700Z-100906T1400Z/ /O.CON.KPIH.DS.W.0001.000000T0000Z-100906T0200Z/ /O.CON.KPIH.HW.W.0002.000000T0000Z-100906T0200Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... CRATERS OF THE MOON...INL COMPLEX 249 PM MDT SUN SEP 5 2010 ...DUST STORM WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM MDT MONDAY. A DUST STORM WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. * WINDS...SOUTHWEST TO WEST NEAR 40 MPH WITH GUSTS IN EXCESS OF 50 MPH. TEMPERATURES...LOW TEMPERATURES WILL DROP TO 32 TO 36 DEGREES LATE TONIGHT WITH LOCALIZED COLDER SPOTS POSSIBLE. * TIMING...10 AM SUNDAY THROUGH 8 PM SUNDAY FOR WINDS AND BLOWING DUST. 1 AM TO 8 AM MONDAY FOR FROST. * LOCATIONS INCLUDE...IDAHO FALLS...RIGBY...REXBURG...MUD LAKE...INTERSTATE 15 AND HIGHWAY 33...AND HIGHWAY 20. * IMPACTS...VISIBILITIES REDUCED BELOW 1/4 MILE ON INTERSTATE 15 BETWEEN MILE POST 135 AND 155 AND HIGHWAY 33 BETWEEN MUD LAKE AND SAGE JUNCTION. WIND OF THIS STRENGTH CAN DAMAGE ROOFING AND DOWN POWER LINES. DRIVERS WILL FIND THEIR VEHICLES HARDER TO CONTROL...ESPECIALLY WHEN IN A CROSS WIND. BOATS CAN CAPSIZE. COLD TEMPERATURES MONDAY MORNING WILL CAUSE DAMAGE TO TENDER UNPROTECTED PLANTS AND GARDENS. A DUST STORM WARNING MEANS SEVERELY LIMITED VISIBILITIES ARE EXPECTED WITH BLOWING DUST. TRAVEL COULD BECOME EXTREMELY DANGEROUS. PERSONS WITH RESPIRATORY PROBLEMS SHOULD MAKE PREPARATIONS TO STAY INDOORS UNTIL THE STORM PASSES. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ IDZ019-060200- /O.CON.KPIH.DS.W.0001.000000T0000Z-100906T0200Z/ /O.CON.KPIH.HW.W.0002.000000T0000Z-100906T0200Z/ UPPER SNAKE HIGHLANDS- INCLUDING THE CITIES OF...DRIGGS...DUBOIS...ISLAND PARK... ST. ANTHONY...EDIE RANCH...MONIDA PASS...ASHTON HILL... TARGHEE PASS...PINE CREEK PASS 249 PM MDT SUN SEP 5 2010 ...DUST STORM WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A DUST STORM WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. * WINDS...SOUTHWEST TO WEST NEAR 40 MPH WITH GUSTS IN EXCESS OF 50 MPH. * TIMING...10 AM SUNDAY THROUGH 8 PM SUNDAY. * LOCATIONS INCLUDE...IDAHO FALLS...RIGBY...REXBURG...MUD LAKE...INTERSTATE 15 AND HIGHWAY 33. * IMPACTS...VISIBILITIES REDUCED BELOW 1/4 MILE ON INTERSTATE 15 BETWEEN MILE POST 135 AND 155 AND HIGHWAY 33 BETWEEN MUD LAKE AND SAGE JUNCTION. WIND OF THIS STRENGTH CAN DAMAGE ROOFING AND DOWN POWER LINES. DRIVERS WILL FIND THEIR VEHICLES HARDER TO CONTROL...ESPECIALLY WHEN IN A CROSS WIND. BOATS CAN CAPSIZE. A DUST STORM WARNING MEANS SEVERELY LIMITED VISIBILITIES ARE EXPECTED WITH BLOWING DUST. TRAVEL COULD BECOME EXTREMELY DANGEROUS. PERSONS WITH RESPIRATORY PROBLEMS SHOULD MAKE PREPARATIONS TO STAY INDOORS UNTIL THE STORM PASSES. && $$ IDZ017-021-060500- /O.NEW.KPIH.FR.Y.0005.100906T0700Z-100906T1400Z/ /O.CON.KPIH.HW.W.0002.000000T0000Z-100906T0200Z/ EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... POCATELLO...BLACKFOOT...MASSACRE ROCKS 249 PM MDT SUN SEP 5 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM MDT MONDAY. A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. * WINDS...SOUTHWEST TO WEST NEAR 40 MPH WITH GUSTS IN EXCESS OF 50 MPH. TEMPERATURES...LOW TEMPERATURES WILL DROP TO 32 TO 36 DEGREES LATE TONIGHT WITH LOCALIZED COLDER SPOTS POSSIBLE. * TIMING...10 AM SUNDAY THROUGH 8 PM SUNDAY FOR WINDS. 1 AM TO 8 AM MONDAY FOR FROST. * LOCATIONS INCLUDE...POCATELLO...BLACKFOOT...MASSACRE ROCKS * IMPACTS...WIND OF THIS STRENGTH CAN DAMAGE ROOFING AND DOWN POWER LINES. DRIVERS WILL FIND THEIR VEHICLES HARDER TO CONTROL...ESPECIALLY WHEN IN A CROSS WIND. BLOWING DUST CAN REDUCE VISIBILITY SUDDENLY. BOATS CAN CAPSIZE. COLD TEMPERATURES MONDAY MORNING WILL CAUSE DAMAGE TO TENDER UNPROTECTED PLANTS AND GARDENS. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ IDZ022-023-025-060200- /O.CON.KPIH.WI.Y.0016.000000T0000Z-100906T0200Z/ SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- WASATCH MOUNTAINS/IDAHO PORTION- INCLUDING THE CITIES OF...MALAD...OAKLEY...CITY OF ROCKS... CONNOR SUMMIT...SWEETZER SUMMIT...MALAD SUMMIT... LAVA HOT SPRINGS...SODA SPRINGS...MCCAMMON...FISH CREEK SUMMIT... SWAN VALLEY...GRAYS LAKE NWR...MONTPELIER...GEORGETOWN...PARIS... GEORGETOWN SUMMIT 249 PM MDT SUN SEP 5 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. * WINDS...SOUTHWEST TO WEST 25 TO 35 MPH WITH GUSTS TO 45 MPH. * TIMING...10 AM TO 8 PM MDT SUNDAY. * LOCATIONS INCLUDE...DRIGGS... SAINT ANTHONY...MALAD CITY... LAVAHOT SPRINGS...SODA SPRINGS...MCCAMMON...MONTPELIER. * IMPACTS...DRIVERS WILL FIND THEIR VEHICLES HARDER TO CONTROL...ESPECIALLY WHEN IN A CROSS WIND. BLOWING DUST CAN REDUCE VISIBILITY SUDDENLY. BOATS CAN CAPSIZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS WIND WILL BE STRONG ENOUGH TO BE A HAZARD TO BOATING AND DRIVING. SECURE SMALL OBJECTS NORMALLY LEFT OUTDOORS. && $$
728 WWUS75 KPIH 060154 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 754 PM MDT SUN SEP 5 2010 IDZ020-061200- /O.EXP.KPIH.DS.W.0001.000000T0000Z-100906T0200Z/ /O.EXP.KPIH.HW.W.0002.000000T0000Z-100906T0200Z/ /O.CON.KPIH.FR.Y.0005.100906T0700Z-100906T1400Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... CRATERS OF THE MOON...INL COMPLEX 754 PM MDT SUN SEP 5 2010 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM MDT MONDAY... ...DUST STORM WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... ...HIGH WIND WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... * WINDS...WILL CONTINUE TO DIMINISH THROUGH THE NIGHT AND WILL BE LIGHT BY MORNING. * TEMPERATURES...OVERNIGHT LOWS ARE EXPECTED TO BE IN THE LOW TO MID 30S BY MORNING. * TIMING...1 AM TO 8 AM MONDAY FOR FROST. * LOCATIONS INCLUDE...IDAHO FALLS...RIGBY...REXBURG...MUD LAKE. * IMPACTS...COLD TEMPERATURES MONDAY MORNING COULD CAUSE DAMAGE TO TENDER UNPROTECTED PLANTS AND GARDENS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ IDZ019-060300- /O.EXP.KPIH.DS.W.0001.000000T0000Z-100906T0200Z/ /O.EXP.KPIH.HW.W.0002.000000T0000Z-100906T0200Z/ UPPER SNAKE HIGHLANDS- INCLUDING THE CITIES OF...DRIGGS...DUBOIS...ISLAND PARK... ST. ANTHONY...EDIE RANCH...MONIDA PASS...ASHTON HILL... TARGHEE PASS...PINE CREEK PASS 754 PM MDT SUN SEP 5 2010 ...DUST STORM WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... ...HIGH WIND WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... WINDS WILL CONTINUE TO DIMINISH THROUGH THE NIGHT AND BE LIGHT BY MORNING. $$ IDZ017-021-061200- /O.EXP.KPIH.HW.W.0002.000000T0000Z-100906T0200Z/ /O.CON.KPIH.FR.Y.0005.100906T0700Z-100906T1400Z/ EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... POCATELLO...BLACKFOOT...MASSACRE ROCKS 754 PM MDT SUN SEP 5 2010 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM MDT MONDAY... ...HIGH WIND WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... * WINDS...WILL CONTINUE TO DIMINISH THROUGH THE NIGHT AND WILL BE LIGHT BY MORNING. * TEMPERATURES...OVERNIGHT LOWS ARE EXPECTED TO BE IN THE LOW TO MID 30S BY MORNING. * TIMING...10 AM SUNDAY THROUGH 8 PM SUNDAY FOR WINDS. 1 AM TO 8 AM MONDAY FOR FROST. * LOCATIONS INCLUDE...POCATELLO...BLACKFOOT...MASSACRE ROCKS * IMPACTS...COLD TEMPERATURES MONDAY MORNING COULD CAUSE DAMAGE TO TENDER UNPROTECTED PLANTS AND GARDENS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ IDZ022-023-025-060300- /O.EXP.KPIH.WI.Y.0016.000000T0000Z-100906T0200Z/ SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- WASATCH MOUNTAINS/IDAHO PORTION- INCLUDING THE CITIES OF...MALAD...OAKLEY...CITY OF ROCKS... CONNOR SUMMIT...SWEETZER SUMMIT...MALAD SUMMIT... LAVA HOT SPRINGS...SODA SPRINGS...MCCAMMON...FISH CREEK SUMMIT... SWAN VALLEY...GRAYS LAKE NWR...MONTPELIER...GEORGETOWN...PARIS... GEORGETOWN SUMMIT 754 PM MDT SUN SEP 5 2010 ...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING... WINDS WILL CONTINUE TO DIMINISH THROUGH THE NIGHT AND BE LIGHT BY MORNING. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this high wind warning went out at Sep 4, 2:40 PM MDT, 5 hours 17 minutes earlier.
Area forecast discussion, Sep 4, 2:40 PM MDT, 5 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 240 PM MDT SAT SEP 4 2010 .SHORT TERM...TONIGHT THROUGH TUE AFTERNOON. SURFACE FRONT MOVING THROUGH THE CENTRAL IDAHO MOUNTAINS AT THIS TIME. WIND HAS INCREASED AS EXPECTED WITH HUMIDITY ALSO GOING VERY LOW. STILL DO NOT EXPECT WIND ADVISORY CRITERIA TO BE MET...AS SFC GRADIENT IS FAIRLY WEAK. HOWEVER THE LAKE WIND ADVISORY CONTINUES. JET STREAK WILL ACTUALLY HAVE ITS MAXIMUM OVER THE FORECAST AREA ON SUN. WITH MID-LEVEL COLD AIR ADVECTION INCREASING...700MB AND 500 MB WIND INCREASING...AND MSLP GRADIENT JUMPING UP STRONGLY...EXPECT TO EASILY REACH WIND ADVISORY CRITERIA ON SUN AFTERNOON. ONLY THING DECREASING AND GOING AGAINST THE INCREASING WIND FORECAST IS THE AMOUNT OF INSTABILITY IN THE ATMOSPHERE. THIS IS DUE MAINLY TO THE HUGE DROP IN TEMPERATURES EXPECTED DURING THE DAY SUN. NOT SO MUCH TONIGHT WITH BREEZES AND CLOUDINESS LINGERING UNTIL LATE. HOWEVER...WITH LITTLE RECOVERY IN THE SEPTEMBER SUN...THE SUN NIGHT TEMPERATURES SHOULD FLIRT WITH THE FREEZING MARK. SOME CONTINUED COLD AIR ADVECTION FOR MON/MON NIGHT MAKES FOR AN EVEN COLDER NIGHT ON MON NIGHT. WOULD CONSIDER A FREEZE WATCH...BUT WITH ALL THE OTHER WIND ADVISORIES IN PLACE...WILL LET IT GO UNTIL SUN AFTERNOON SO THAT MESSAGES DO NOT DILUTE ONE ANOTHER. THIS COULD BE A HARD FREEZE ON MON NIGHT FOR THE UPPER SNAKE RIVER PLAIN. STILL SOME UNCERTAINTY AS THE AIR MASS IS STILL MOVING THIS SAT AFTERNOON. ANOTHER MINOR CONCERN IS THE AMOUNT OF CONVECTIVE ACTIVITY. NO STRONG POPS EXCEPT IN THE NORTHEAST CORNER OF THE FORECAST AREA WHERE INSTABILITY IS BEST ALONG WITH THE MOISTURE AND UPSLOPE ENHANCEMENT. COLD SEE SOME SNOW AT ELEVATIONS AS LOW AS 7500 FEET...BUT IT SHOULD NOT ACCUMULATE. BY MON NIGHT UPPER LEVEL RIDGING WILL BEGIN TO DOMINATE THE WEATHER FOR A FEW DAYS AS THE PATTERN AMPLIFIES IN RESPONSE TO A PACIFIC TROUGH DEEPENING. THIS SHOULD ALLOW A RAPID WARMING OF TEMPERATURES TO DEVELOP ON TUE...ALONG WITH AN END TO SIGNIFICANT PRECIPITATION THREATS UNTIL MID-WEEK. MESSICK .LONG TERM...TUE NIGHT THROUGH NEXT SAT NIGHT. MAIN FEATURE OF THE WEEK ARRIVES THU IN THE FORM OF A TROUGH. THIS TROUGH SAGS FARTHER SOUTH AND THUS EXPECT A BETTER PRECIPITATION THREAT BUT NOT ANY HUGE WIND EVENT...ALTHOUGH IT SHOULD AT LEAST BE BREEZY. STRONG COOLING FROM WED TO THU AFTERNOON WITH CLOUDS...PRECIPITATION...AND COLDER AIRMASS. GFS HAS ADOPTED THE SLOWER ECMWF SOLUTION THAT THE GFS MOS AGREED WITH YESTERDAY. AFTER FRI...RIDGING AND WARMING RETURN. MESSICK && .AVIATION...A VERY ACTIVE 24 HOURS ACROSS EASTERN IDAHO. GUSTY WINDS ARE DEVELOPING THIS AFTERNOON AND WILL CONTINUE THROUGH EVENING BEFORE DECREASING FOR A FEW HOURS. THEY WILL PICK UP TOMORROW AND BE EVEN STRONGER. TODAY...THE STRONGEST WINDS SHOULD AFFECT JUST KPIH/KIDA/KBYI. SUNDAY...ALL TAF SITES WILL BE AFFECTED. KSUN WILL LIKELY SEE GAP WINDS AFFECTING THE AIRPORT FROM A MORE WESTERLY DIRECTION. SHOWERS AND ISOLATED THUNDERSTORMS ARE DEVELOPING AS WELL TODAY AND WILL CONTINUE THROUGH SUNDAY. THE HIGHEST CHANCES ARE ACROSS THE CENTRAL MOUNTAINS AND THE UPPER SNAKE HIGHLANDS/FAR UPPER SNAKE PLAIN. ELSEWHERE...EXPECT A SLIGHT CHANCE MAINLY IN THE MOUNTAINS WITH A VERY SLIM CHANCE OF SOMETHING IN THE SNAKE PLAIN BUT NOT LIKELY. KEYES && .FIRE WEATHER...THE STORM SYSTEM THAT HAS BEEN ADVERTISED FOR A FEW DAYS WILL BE PUSHING THROUGH IN THE NEXT 24-36 HOURS. GUSTY SOUTHWEST WINDS ARE DEVELOPING THIS AFTERNOON AND WILL CONTINUE TO AROUND MIDNIGHT...THE DIMINISH A BIT AHEAD OF THE FRONT BUT STAY A LITTLE ELEVATED DUE TO SOME MIXING AHEAD OF FRONT. THEY WILL PICK UP BY MID MORNING ACROSS THE WEST AND QUICKLY SPREAD EAST BEHIND THE FRONT. THE WINDS TOMORROW WILL BE MUCH STRONGER IN ALL AREAS. HIGH HAINES INDICES FORECAST FOR THIS AFTERNOON WILL QUICKLY CRASH BEHIND THE FRONT. SHOWERS AND ISOLATED STORMS HAVE ALSO FORMED OVER THE CENTRAL MOUNTAINS THIS AFTERNOON. WE WILL SEE THAT ACTIVITY SPREAD INTO THE UPPER SNAKE HIGHLANDS LATER TODAY. THAT AREA WILL SEE THE HIGHEST CHANCES THROUGH TOMORROW. LIGHT OR NO RAINFALL IS ANTICIPATED...ESPECIALLY TODAY WITH VERY DRY AIR IN PLACE BELOW CLOUD BASE. HUMIDITY WISE WE ARE SEEING ALREADY SEEING MOST AREAS IN THE 15-25 PERCENT RANGE THIS AFTERNOON WITH SOME ROOM TO STILL DROP. BEHIND THE FRONT...WE WILL SEE HUMIDITY COME UP ESPECIALLY IN THE NORTHERN MOUNTAIN RANGES. HOWEVER...WE ARE NOT EXPECTING MUCH JUMP ON SUNDAY FARTHER SOUTH. ALL OF THIS IS LEADING TO A CONTINUED PERIOD OF DANGEROUS FIRE CONDITIONS ACROSS EASTERN IDAHO. THEREFORE...THE RED FLAG WARNING FOR ALL ZONES EXCEPT 475/476/477 REMAINS IN PLACE THROUGH TOMORROW AFTERNOON. KEYES && .PIH WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 6 PM MDT SUNDAY BELOW 7000 FEET FOR THE IDZ411-413. LAKE WIND ADVISORY UNTIL 8 PM MDT THIS EVENING IDZ021. WIND ADVISORY FROM 1 PM TO 8 PM MDT SUNDAY IDZ017-020>023-025. RED FLAG WARNING UNTIL 6 PM MDT SUNDAY IDZ409-410-412. &&
Hazardous weather outlook, Sep 4, 5:27 AM MDT, 14 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 527 AM MDT SAT SEP 4 2010 IDZ017>025-031-032-051130- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 527 AM MDT SAT SEP 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT EXPECT GUSTY WINDS LATER TODAY AHEAD OF A STRONG COLD FRONT ARRIVING SUNDAY. LOOK FOR WARMER THAN NORMAL TEMPERATURES TO CONTINUE WITH LOW HUMIDITIES ACROSS LOW TERRAIN TODAY. THESE PARAMETERS COULD CREATE HAZARDOUS FIRE CONDITIONS. LOOK FOR ISOLATED SHOWERS AND THUNDERSTORMS ACROSS HIGHER TERRAIN LATER THIS AFTERNOON INTO EARLY EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SUNDAY A STRONG COLD FRONT WILL MOVE THROUGH THE AREA DROPPING TEMPERATURES 20 TO 25 DEGREES FROM SATURDAY. LOOK FOR STRONG WEST TO NORTHWEST WINDS ACROSS THE AREA...PARTICULARLY THE SNAKE RIVER PLAIN AND EASTERN MAGIC VALLEY. LOOK FOR ISOLATED TO SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ACROSS THE CENTRAL MOUNTAINS...UPPER SNAKE HIGHLANDS AND THE UPPER CARIBUOU HIGHLANDS SUNDAY. LABOR DAY MORNING LOOK FOR MORNING LOWS IN THE LOW TO MID 30S ACROSS THE UPPER SNAKE RIVER PLAIN AND IN THE MID TO UPPER 30S ACROSS THE LOWER SNAKE RIVER PLAIN AND EASTERN MAGIC VALLEY. LOWS WILL BE IN THE MID 20S TO LOW 30S IN THE MOUNTAINS. THURSDAY THE NEXT SYSTEM ARRIVES BRINGING BACK STRONG WINDS ALONG WITH GOOD PRECIPITATION CHANCES ACROSS SOUTHEAST IDAHO. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
In the hours before
Special weather statement, Sep 4, 6:19 PM MDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO 619 PM MDT SAT SEP 4 2010 IDZ019-020-050315- JEFFERSON ID-FREMONT ID-MADISON ID- 619 PM MDT SAT SEP 4 2010 THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHWESTERN FREMONT COUNTY IN EASTERN IDAHO NORTHWESTERN MADISON COUNTY IN SOUTHEAST IDAHO JEFFERSON COUNTY IN SOUTHEAST IDAHO UNTIL 915 PM MDT STRONG WINDS HAVE SPREAD SMOKE FROM A CONTAINED WILDFIRE ACROSS INTERSTATE 15 NEAR THE HAMER AREA. THIS SMOKE HAS REDUCED VISIBILITY TO LESS THAN 500 FEET. DRIVERS SHOULD USE EXTREME CAUTION IF DRIVING THROUGH THIS AREA. LOCATIONS THAT COULD BE AFFECTED INCLUDE... PLANO... PARKER AND EGIN... LAT...LON 4371 11266 4410 11178 4390 11171 4363 11236 VALLE
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 6:19 PM MDT | Special Weather Statement | PIH | Jefferson | 3 hr |
| Sep 5, 11:35 AM MDT | Dust Storm Warning | PIH | 8 hr | |
| Sep 5, 2:49 PM MDT | Frost Advisory | PIH | 17 hr |
Nearby
High Wind Warnings in Idaho, 2010Every high wind warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.